Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 1, Pages 29-35
http://dx.doi.org/10.1155/JAMSA.2005.29

On the asymptotic behavior of solutions of certain third-order nonlinear differential equations

Department of Mathematics, Faculty of Arts and Sciences, Yüzüncü Yıl University, Van 65080, Turkey

Received 25 April 2004; Revised 15 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cemil Tunç, “On the asymptotic behavior of solutions of certain third-order nonlinear differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 1, pp. 29-35, 2005. https://doi.org/10.1155/JAMSA.2005.29.